# SDR DALA1255966702

- Difficulty date: December 1, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 44,809 hours, 16,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM TEE  CORRODED BS 1640, LBL 4 TO RBL 10.  REPAIRED IAW 53-00-51, REPAIR 5, FIG 201.
